Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Stomach pain while bowel movement, felt faint, shaky legs, sweating. Is the problem due to anemia?

Hi, I just had a bowel movement and while I did my stomach was in pain, i felt faint, i couldnt breath, my legs were shaking. This has happened before in the past. but one episode (probably a year ago) i fainted and was really sweating. I didnt feel like i was sweating but i know for a fact i could not walk straight. Some past medical issues i ve had was anemic.
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  573
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Do you have spasmodic abdominal pain/ fever/ vomiting/ excessive flatulence/ watery shit?
You are most likely suffering from acute gastroenteritis and because of potassium loss, you are feeling weakness.
What is your hemoglobin level?
If you are suffering from worm infestations or "pica", both of these condition may cause anemia with abdominal pain but never cause watery shit.
You should consult with physician and go for following investigations: complete blood count, stool examination and ultrasound imaging.
Get well soon,
Dr. Mayank Bhargava
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor